EconPapers    
Economics at your fingertips  
 

Polynomial Reproduction of Vector Subdivision Schemes

Y. F. Shen, D. H. Yuan and S. Z. Yang

Abstract and Applied Analysis, 2014, vol. 2014, 1-10

Abstract:

We discuss the polynomial reproduction of vector subdivision schemes with general integer dilation . We first present a simple algebraic condition for polynomial reproduction of such schemes with standard subdivision symbol. We then extend it to general subdivision symbol satisfying certain order of sum rules. We also illustrate our results with several examples. Our results show that such kind of scheme can produce exactly the same scalar polynomial from which the data is sampled by convolving with a finite nonzero sequence of vectors.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/104840.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/104840.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:104840

DOI: 10.1155/2014/104840

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:104840